MathSciNet Relay Station
MathSciNet bibliographic data
MR1741154 60H05 (60G15 60G18 60H30)
Duncan, Tyrone E.; Hu, Yaozhong; Pasik-Duncan, Bozenna Stochastic calculus for fractional Brownian motion. I. Theory. SIAM J. Control Optim. 38 (2000), no. 2, 582–612.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement